We value your privacy. Your user session will expire in 2 minutes. To stay logged in, please refresh the page or, if you are working
on a form, click on the submit button to save your work.
Click here to refresh now
(you will lose any unsaved work).
Near the end of radiation before the boost I developed swelling on one side of my face. Much like mumps. Now I have a rash – more like hives – in the area on my face that is still swollen. Still swollen under the ear & jaw as well as face. If you’ve experienced this, I’ll appreciate knowing more.
a grant program that pays your bills . they pick someone monthly. all cancer types. your oncologist office must nominate you (this assures that you are not a fraudster i guess). from what i have re...
Learn about treatment
options and managing side
effects from experts.
on Your Cancer Journey
Connect with thousands of members with your diagnosis and learn from their experiences.
This information is not intended to replace the advice of a doctor. Navigating Cancer disclaims any liability for the decisions you make based on this information. This information was sourced and adapted from the National Cancer Institute's web site, www.cancer.gov.